# SDR GTIA2021031235639

- Difficulty date: March 12, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,478 hours, 9,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RIGHT HAND WING SKIN PNL RIB 7-8. DAMAGE LENTH 132.08 MM,DEPTH .034 .8636MM, WIDTH .034 .8636MM RAF 2717556-02 OPENED. ORIGINAL STRUCTURE THICKNESS .415-REF HAECO NRI # 28081 REPAIRED RH WING SKIN PANEL RIB 7+8 IAW A320 SRM 51-29-11-911-001. REF EO 5721-2106
